The projective dimension of the edge ideal of a very well-covered graph

Kyouko Kimura, Naoki Terai, Siamak Yassemi

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

A very well-covered graph is an unmixed graph whose covering number is half of the number of vertices. We construct an explicit minimal free resolution of the cover ideal of a Cohen-Macaulay very well-covered graph. Using this resolution, we characterize the projective dimension of the edge ideal of a very well-covered graph in terms of a pairwise -disjoint set of complete bipartite subgraphs of the graph. We also show nondecreasing property of the projective dimension of symbolic powers of the edge ideal of a very well-covered graph with respect to the exponents.

Original languageEnglish
Pages (from-to)160-179
Number of pages20
JournalNagoya Mathematical Journal
Volume230
DOIs
Publication statusPublished - Jun 1 2018
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The projective dimension of the edge ideal of a very well-covered graph'. Together they form a unique fingerprint.

Cite this